# SDR U2RA2023071900036

- Difficulty date: July 16, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N756CA
- Make and model: Boeing 747412
- Aircraft serial: 26547
- Aircraft time: 91,508 hours, 14,884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Component: Battery Pack
- Component part number: 20131A
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FUNCTIONAL CHECK INSPECTION, FOUND UPPER DECK CABIN CEILING LIGHTS INOPERATIVE.  LP 58165-1.  REMOVED AND REPLACED ASSOCIATED POWER SUPPLY BATTERY PACK AND BATTERY CHARGER - OPERATIONAL CHECK GOOD.
